| Model Number |
GIF-2TH180 |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The device was returned to olympus for inspection.Based on the results of the investigation, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The gastrointestinal videoscope was returned to the service center with a report of a leaking button.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During onsite inspection of the device, corrosion on the air/water cylinder nut was found.There was no patient involvement.